RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1990, Volume 47, Issue 3, Pages 52–57 (Mi mz3194)  

This article is cited in 5 scientific papers (total in 5 papers)

Rotary diffeomorphisms on Euclidean spaces

S. G. Leiko

I. I. Mechnikov Odessa State University

Full text: PDF file (629 kB)

English version:
Mathematical Notes, 1990, 47:3, 261–264

Bibliographic databases:

UDC: 514
Received: 21.07.1986
Revised: 23.03.1989

Citation: S. G. Leiko, “Rotary diffeomorphisms on Euclidean spaces”, Mat. Zametki, 47:3 (1990), 52–57; Math. Notes, 47:3 (1990), 261–264

Citation in format AMSBIB
\Bibitem{Lei90}
\by S.~G.~Leiko
\paper Rotary diffeomorphisms on Euclidean spaces
\jour Mat. Zametki
\yr 1990
\vol 47
\issue 3
\pages 52--57
\mathnet{http://mi.mathnet.ru/mz3194}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1052067}
\zmath{https://zbmath.org/?q=an:0707.53036}
\transl
\jour Math. Notes
\yr 1990
\vol 47
\issue 3
\pages 261--264
\crossref{https://doi.org/10.1007/BF01138505}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990EL38300007}


Linking options:
  • http://mi.mathnet.ru/eng/mz3194
  • http://mi.mathnet.ru/eng/mz/v47/i3/p52

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. G. Leiko, A. V. Vinnik, “Rotational-conformal transformations in the Lobachevskii plane”, Russian Math. (Iz. VUZ), 44:9 (2000), 77–79  mathnet  mathscinet  zmath
    2. S. G. Leiko, “On the geodesic flow on a spherical tangent bundle of a two-dimensional manifold with the Sasaki metric”, Russian Math. (Iz. VUZ), 45:3 (2001), 31–36  mathnet  mathscinet  zmath
    3. Mikes J. Stepanova E. Vanzurova A., “Differential Geometry of Special Mappings”, Differential Geometry of Special Mappings, Palacky Univ, 2015, 1–566  mathscinet  isi
    4. J. Mikeš, L. Ryparova, H. Chudá, “On the Theory of Rotary Mappings”, Math. Notes, 104:4 (2018), 617–620  mathnet  crossref  crossref  isi  elib
    5. L. Ryparova, I. Mikesh, “Otobrazheniya i preobrazovaniya povorota”, Trudy mezhdunarodnoi konferentsii Klassicheskaya i sovremennaya geometriya, posvyaschennoi 100-letiyu so dnya rozhdeniyaprofessora Vyacheslava Timofeevicha Bazyleva. Moskva, 2225 aprelya 2019 g. Chast 2, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 180, VINITI RAN, M., 2020, 91–95  mathnet  crossref
  •  Mathematical Notes
    Number of views:
    This page:203
    Full text:121
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020